# SDR 20000417AP007

- Difficulty date: December 27, 1999
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PLAL7075T6511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND LIMITS AT BL 0.0.  REMOVED AND REPLACED 12 INCH OF SEAT TRACK AT BL 0.0.  (M)
